## Shineri Benten Tataki Jizo Festival - R7 (2025) Schedule

| Time  | Content   | Performer/Group             | Venue                        |
|-------|---|-----------------------------|------------------------------|
| 14:00 | Traffic Regulation Starts (14:00~22:00)                         |                             | Entire Venue Area            |
| 15:15 | Street Event (15 min) (15:15~15:30)                             | Uonuma Public Health Center | Honcho Intersection          |
| 15:35 | Street Event (20 min) (15:35~15:55)                             | Tokamachi Area Yosakoi Kids | Honcho Intersection          |
| 16:00 | Street Event (45 min) (16:00~16:45)                             | Uonuma Junior Brass         | Honcho Intersection          |
| 16:50 | Street Event (20 min) (16:50~17:10)                             | Uonuma-san☆Yumehikari       | Honcho Intersection          |
| 17:00 | Jizo-sama Worship   |                             | Kannonji Temple              |
| 17:15 | Street Event (20 min) (17:15~17:35)                             | Studio Rhion Uonuma Keiki   | Honcho Intersection          |
| 17:15 | Benten-sama Exorcism (Oharai)                                   |                             | Sakakiya Parking Lot         |
| 17:20 | Opening Ceremony  |                             | Sakakiya Parking Lot         |
| 17:45 | Street Event (60 min) (17:45~18:45)                             | Love Dance Movement         | Honcho Intersection          |
| 17:50 | Benten Dance ①  |                             | Sakakiya Parking Lot         |
| 18:00 | Togyo (Procession) departs from Sakakiya<br>Parking Lot         |                             | Sakakiya Parking Lot         |
| 18:25 | Benten Dance ②  |                             | Front of Former Dai-shi Bank |
| 18:30 | Togyo (Procession) Break ①                                      |                             | Front of Former Dai-shi Bank |
|       | Benten Dance ③  |                             | Front of Former Dai-shi Bank |
| 18:45 | Togyo (Procession) departs from Former Dai-<br>shi Bank Mae     |                             | Front of Former Dai-shi Bank |
| 18:55 | Benten Dance ④  |                             | Honcho Intersection          |
| 19:00 | Togyo (Procession) Break ②                                      |                             | Honcho Intersection          |
|       | Introduction of Newlyweds                                       |                             | Honcho Intersection          |
|       | Benten Dance ⑤  |                             | Honcho Intersection          |
| 19:20 | Togyo (Procession) departs from Honcho<br>Intersection          |                             | Honcho Intersection          |
| 19:20 | Togyo (Procession) arrives at Kannonji<br>Temple                |                             | Kannonji Temple              |
| 19:40 | Large Shimenawa Preparation                                     |                             | Benten-do Entrance           |
|       | Taiko Drum Preparation  |                             | Sakakiya Parking Lot         |
| 19:45 | Kinsei-sama's Mukoiri (groom's entry),                          |                             | Kannonji Temple              |
|       | Departure   |                             |                              |
|       | Benten Dance ⑥  |                             | Nakayoshi Park               |
|       | Togyo (Procession) Break ③                                      |                             | Front of Chochin             |
|       | Togyo (Procession), Departure                                   |                             | Front of Chochin             |
|       | Kinsei-sama's Charge Starts                                     |                             | Benten-do Entrance           |
|       | Suwa-cho-san closes Benten-do                                   |                             | Benten-do                    |
| 20:35 | Benten Dance ⑦ (shortened)                                      |                             | Sakakiya Parking Lot         |
| 20:40 | Fukumochi (Lucky Mochi), Goshimboku<br>(Sacred Tree) Scattering |                             | Sakakiya Parking Lot         |
| 20:45 | Shime Odori (Closing Dance)                                     |                             | Sakakiya Parking Lot         |
|       | Festival Ends, Cleanup Starts                                   |                             | Entire Venue Area            |
|       | Announcement for Stall Withdrawal                               |                             | Entire Venue Area            |

Note: This translation was generated by AI and may contain inaccuracies.

We cannot handle inquiries in English.